Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Frequent urination, unable to control urine. Kidney ultrasound shows pelvictasis. History of UTIs. Treatment?

My daughter had a kidney ultrasound showing grade 1 right pelvictasis. She has a history of UTI s. Past ultrasounds were negative. What does this mean? Only issues we have is in the last 2 weeks she has been having night time bed wetting issues. She knows she has to go and when she gets up, she then has it come out with out any control
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Critical Care Specialist 's  Response
Hi Dear thanks for your question,your daughter is having pelvic stasis on ultrasound,and has history of UTI,Dear relax there is nothing to worry,she might be having UTI AGAIN. Her bed wetting and no control on urine could be due to UTI .just go for urine examination of your daughter,it will be again UTI.Give a course of antibiotic to your daughter, she will be alright
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor